# SDR 20010608CW006

- Difficulty date: April 25, 2001
- Submitted: June 8, 2001
- Operation: General aviation
- System (JASC): 2210 · Autopilot System
- Part: Housing
- Part number: AS66375
- Part serial: 2932
- Condition: Cracked
- Location: Servo
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SERVO BODY.
